# SDR DALA2015102206325

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AND GOUGE ON LT INBD FLAP LOWER SKIN BETWEEN BS XW 89 TO XW 99. CARD 17, ZONE 10. LIGHTNING STRIKE IN BS XW-99 WAS ATTENDED IAW SRM 57-01, FIG 1, UT, WAS ACOMPLISHED IAW NDT 04-00-07, FIG 3, SHEET 1 ORIGINAL THICKNESS IS 0.040" AND MINIMUM REMAINING IS 0.038" THEREFORE IS WITHIN LIMITS IAW SRM 57-01, FIG 1 AND GOUGE IN BS XW-89 WAS REPAIRED IAW SRM 57-03D, FIG 8, SRM 51-10-3 PAR 21, SRM 51-30-8.
